# SDR DALA2023121210159

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0105715) FWD CARGO COMPARTMENT R/H FRAME DAMAGE STA 500 STR 26. REMOVED AND REPLACED FRAME SPLICE AT FWD CARGO R/H STA 500 STR 26 IAW B737 SRM 51-40-02-0G-0 AND DWG# 143A1221.
